# SDR GTIA20130510593

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 12,021 hours, 5,630 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: D31865310
- Part serial: A5574
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT SLIDE INFLATION RESERVOIR FOUND FLEXIBLE CONTROL ASSEMBLY NOT CORRECTLY INSTALLED.  INSTALLED IAW AMM.
